# SDR QXEA200700773

- Difficulty date: May 8, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 15,213 hours, 15,197 cycles
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT 2380: ON FINAL APPROACH WHEN POWER WAS REDUCED TO FLIGHT IDLE, A SMELL OF OIL OF EXHAUST WAS COMING FROM AIR VENTS IN COCKPIT AND CABIN.  AIRCRAFT WAS FERRIED TO PDX.  MAINTENANCE C/W COMPRESSOR AND TURBINE WASH OF THE NR 2 ENGINE IAW Q400 AMM TASK 72-00-00-160-805.  RAN ENGINES THROUGHOUT ALL POWER RANGES WITH BLEEDS SELECTED ON AND OFF.  NO SMELL NOTED.  PRIOR TO ENGINE WASH, NR 2 ENGINE WAS OVER SERVICED WITH APPROX 2 QUARTS OF ENGINE OIL.  NO FURTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
